# SDR DALA2023111509415

- Difficulty date: November 13, 2023
- Submitted: November 17, 2023
- Operation: Air carrier
- Aircraft: N173DZ
- Make and model: Boeing 767332
- Aircraft serial: 29692
- Aircraft time: 95,873 hours, 20,807 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1703 L EMER DOOR EICAS MESSAGE INTERMITTENT AND AFTER TAKEOFF. QRH ACCOMPLISHED. MCC NOTIFIED. CORRECTIVE ACTION: ON ARRIVAL, NO L EMER DOOR EICAS MSG. CONFIRMED FIM B767 52-71- 00-990-812. BITE TEST OF PSEU & TEST OK. NO FAULT NOTED. A/C OK FOR SVC. (4613080)
